Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The s-elementary wavelets are path-connected

Author: D. M. Speegle
Journal: Proc. Amer. Math. Soc. 127 (1999), 223-233
MSC (1991): Primary 46C05; Secondary 28D05, 42C15
MathSciNet review: 1468204
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A construction of wavelet sets containing certain subsets of $\mathbb{R}$ is given. The construction is then modified to yield a continuous dependence on the underlying subset, which is used to prove the path-connectedness of the s-elementary wavelets. A generalization to $\mathbb R^n$ is also considered.

References [Enhancements On Off] (What's this?)

  • [C] Charles K. Chui, An introduction to wavelets, Wavelet Analysis and its Applications, vol. 1, Academic Press, Inc., Boston, MA, 1992. MR 1150048
  • [DL] X. Dai and D. Larson, Wandering vectors for unitary systems and orthogonal wavelets, Mem. Amer. Math. Soc., to appear. CMP 97:07
  • [DLS] X. Dai, D. Larson and D. Speegle, Wavelets in $\mathbb R^n$, J. Fourier Anal. Appl. 3 (1997), 451-456. CMP 97:17
  • [FW] Xiang Fang and Xihua Wang, Construction of minimally supported frequency wavelets, J. Fourier Anal. Appl. 2 (1996), no. 4, 315–327. MR 1395767
  • [H] Paul Richard Halmos, A Hilbert space problem book, 2nd ed., Graduate Texts in Mathematics, vol. 19, Springer-Verlag, New York-Berlin, 1982. Encyclopedia of Mathematics and its Applications, 17. MR 675952
  • [HWW1] Eugenio Hernández, Xihua Wang, and Guido Weiss, Smoothing minimally supported frequency wavelets. I, J. Fourier Anal. Appl. 2 (1996), no. 4, 329–340. MR 1395768
  • [HWW2] E. Hernandez, X. Wang and G. Weiss, Smoothing minimally supported wavelets. II, J. Fourier Anal. Appl. 2 (1997), no. 1, 23-41. CMP 97:06
  • [S] Darrin Speegle, S-elementary wavelets and the into $C(K)$ extension property, Dissertation, Texas A&M University.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46C05, 28D05, 42C15

Retrieve articles in all journals with MSC (1991): 46C05, 28D05, 42C15

Additional Information

D. M. Speegle

Received by editor(s): December 11, 1995
Received by editor(s) in revised form: May 13, 1997
Additional Notes: The author was supported in part by the NSF through the Workshop in Linear Analysis and Probability.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1999 American Mathematical Society